IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MVE Conf / Next MVE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Media Experience and Virtual Environment (MVE) [schedule] [select]
Chair Kiyoshi Kiyokawa (NAIST)
Vice Chair Sumaru Niida (KDDI Research)
Secretary Naoya Isoyama (NAIST), Takenori Hara (DNP), Shogo Fukushima (Univ. of ToKyo), Mitsuhiro Goto (NTT)
Assistant Hidehiko Shishido (Univ. of Tsukuba), Atsushi Nakazawa (Kyoto Univ.), Naoya Tojo (KDDI Research), Naoki Hagiyama (NTT)

SIG-MR (VRSJ-SIG-MR) [schedule] [select]

Special Interest Group on Computer Vision and Image Media (IPSJ-CVIM) [schedule] [select]

Conference Date Thu, Jan 26, 2023 10:30 - 18:40
Fri, Jan 27, 2023 10:00 - 18:10
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MVE.

Thu, Jan 26 AM 
10:30 - 11:45
(1) 10:30-10:55  
(2) 10:55-11:20  
(3) 11:20-11:45  
Thu, Jan 26 AM 
10:30 - 11:35
(4)
MVE
10:30-10:45 [Short Paper]
Improved Visual Intention Estimation Model with Object Detection Using YOLO MVE2022-34
Masakiyo Okuhama, Sho Higa, Koji Yamada (Univ Ryukyu), Shihoko Kamisato (NIT Okinawa College)
(5) 10:45-11:10  
(6) 11:10-11:35  
  11:45-13:10 Break ( 85 min. )
Thu, Jan 26 PM 
13:10 - 14:10
(7) 13:10-14:10  
  14:10-14:25 Break ( 15 min. )
Thu, Jan 26 PM 
14:25 - 15:05
(8) 14:25-15:05  
  15:05-15:20 Break ( 15 min. )
Thu, Jan 26 PM 
15:20 - 17:25
(9) 15:20-15:45  
(10) 15:45-16:10  
(11) 16:10-16:35  
(12)
MVE
16:35-17:00 MVE2022-35
(13) 17:00-17:25  
Thu, Jan 26 PM 
15:20 - 17:00
(14)
MVE
15:20-15:45 Music Experience by Visualizing Imaginary Scenery Based on Song Lyrics MVE2022-36 Ayuma Nishino, Mako Ishida, Tomoko Yonezawa (Kansai Univ)
(15) 15:45-16:10  
(16)
MVE
16:10-16:35 Construction of Kansei Index for Natural and Synthetic Fragrances and Classification of Individuals based on Relationship between their Kansei and Preference MVE2022-37 Yuzuka Murakami, Miyuki Toga, Noriko Nagata (KGU), Tsuyoshi Watamura, Kazuya Sanpei (NOL CORPORATION), Keigo Teramoto (ASKA CREATE)
(17)
MVE
16:35-17:00 Relaxation effect of a passive robot with built-in gel MVE2022-38 Naoki Kammaki, Tomoko Yonezawa (Kansai Univ.)
  17:25-17:40 Break ( 15 min. )
Thu, Jan 26 PM 
17:40 - 18:40
(18) 17:40-18:40  
Fri, Jan 27 AM 
10:00 - 12:05
(19)
MVE
10:00-10:25 Vehicle Telepresence Maneuvering with Live Video and 3D Point Cloud without Perceptible Communication Delays MVE2022-39 Shota Matsuo, Monica Perusquia-Hernandez, Naoya Isoyama, Hideaki Uchiyama, Kiyoshi Kiyokawa (NAIST)
(20) 10:25-10:50  
(21) 10:50-11:15  
(22) 11:15-11:40  
(23) 11:40-12:05  
Fri, Jan 27 AM 
10:10 - 12:05
(24)
MVE
10:10-10:25 [Short Paper]
Development of work support system for transport line using HoloLens2 MVE2022-40
Keishi Nishimoto (ITIC)
(25)
MVE
10:25-10:50 Comparison of brain activity when viewing presentation videos with different features
-- Evaluation based on topic difficulty and explanation skills --
MVE2022-41
Takahiro Morita, Liang Zhang, Atsushi Nagate (SoftBank), Maryam Alimardani, Shuichi Nishio (Osaka Univ)
(26)
MVE
10:50-11:15 Importance ranking estimation of objects in a city scene MVE2022-42 Yasuhiro Nitta (Keio Univ.), Mariko Isogawa (Keio Univ./Presto), Ryo Yonetani, Maki Sugimoto (Keio Univ.)
(27) 11:15-11:40  
(28) 11:40-12:05  
  12:05-13:35 Break ( 90 min. )
Fri, Jan 27 PM 
13:35 - 14:35
(29)
MVE
13:35-14:35 [Invited Talk]
Emotion sensing for food processing MVE2022-43
Wataru Sato (RIKEN)
  14:35-14:50 Break ( 15 min. )
Fri, Jan 27 PM 
14:50 - 15:50
(30) 14:50-15:50  
  15:50-16:05 Break ( 15 min. )
Fri, Jan 27 PM 
16:05 - 17:35
(31)
MVE
16:05-16:30 Initial design of a real-time feedback system for encouraging reactions from junior high school students during regular and cram school lessons MVE2022-44 Hiromasa Tanaka (Kyushu Univ.), Tatsuya Fukumoto (Gosho J.H.S), Kengo Yamamoto (NTT Com), Tomoaki Higashino (TFA), Shogo Fukushima (Kyushu Univ.)
(32)
MVE
16:30-16:55 Validation of an Evaluation Model on Speech Proactiveness in Foreign Language Conversation with a Virtual Character in an RPG MVE2022-45 Naoki Matsumura, Tomoko Yonezawa (Kansai Univ.)
(33)
MVE
16:55-17:10 [Short Paper]
SPIDER-Pad; Tablet-mounted Haptic Device Using Thread Tension on a Finger MVE2022-46
Wataru Tazuke, Koichi Wada (Ritsumeikan Univ.), Yuki Tajima (KDDI Research, inc.), Fumihisa Shibata, Asako Kimura (Ritsumeikan Univ.)
(34)
MVE
17:10-17:35 Evaluation of a Transition Method between Real and Virtual Environments using Video See-Through AR and a Physical Door to Improve the VR Experience MVE2022-47 Takara Fujisawa, Kizashi Nakano, Monica Perusquia-Hernandez, Naoya Isoyama, Hideaki Uchiyama, Kiyoshi Kiyokawa (NAIST)
Fri, Jan 27 PM 
16:05 - 17:45
(35) 16:05-16:30  
(36)
MVE
16:30-16:55 Image Montage of Two Scene Images by Relative Arrangement Changeable According to Positions MVE2022-48 Mengtao Zhou, Tadahiro Fujimoto (Iwate Univ.)
(37) 16:55-17:20  
(38) 17:20-17:45  
  17:45-17:55 Break ( 10 min. )
Fri, Jan 27 PM 
17:55 - 18:10
(39) 17:55-18:10  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (ショートペーパー)Each speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MVE Technical Committee on Media Experience and Virtual Environment (MVE)   [Latest Schedule]
Contact Address Satoshi Nishiguchi (Oosaka Inst. of Tech.), Masanori Yokoyama (NTT), Shogo Fukushima (Univ. of ToKyo)
E-:mve-n 
VRSJ-SIG-MR SIG-MR (VRSJ-SIG-MR)   [Latest Schedule]
Contact Address  
IPSJ-CVIM Special Interest Group on Computer Vision and Image Media (IPSJ-CVIM)   [Latest Schedule]
Contact Address  


Last modified: 2023-01-30 13:06:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MVE Schedule Page]   /   [Return to IPSJ-CVIM Schedule Page]   /   [Return to VRSJ-SIG-MR Schedule Page]   /  
 
 Go Top  Go Back   Prev MVE Conf / Next MVE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan